RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 2, Pages 315–326 (Mi mz8146)  

О некоторых граничных функционалах для марковских блужданий

G. I. Ivchenko, V. A. Ivanov

Moscow Institute of Electronic Engineering

Full text: PDF file (793 kB)

Bibliographic databases:
UDC: 519.2

Citation: G. I. Ivchenko, V. A. Ivanov, “О некоторых граничных функционалах для марковских блужданий”, Mat. Zametki, 23:2 (1978), 315–326

Citation in format AMSBIB
\Bibitem{IvcIva78}
\by G.~I.~Ivchenko, V.~A.~Ivanov
\paper О~некоторых граничных функционалах для марковских блужданий
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 2
\pages 315--326
\mathnet{http://mi.mathnet.ru/mz8146}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=518006}
\zmath{https://zbmath.org/?q=an:0394.60077}


Linking options:
  • http://mi.mathnet.ru/eng/mz8146
  • http://mi.mathnet.ru/eng/mz/v23/i2/p315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:158
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020